# SDR YENA201806140247

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 50,807 hours, 18,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13C SEAT MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  FOUND THE HARNESS UNDER THE SEAT DAMAGED.  R & R THE WIRE HARNESS AND OPS TESTED GOOD IAW AMM 33-51-19.
